Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 7, NWS Hastings, NE

May 19, 2013Greeley County, Nance County, Nebraska

NWS Hastings, NE issued this tornado warning at May 19, 2013, 4:57 PM CDT for Greeley County, Nance County, Nebraska. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 4:57 PM CDT (21:57 UTC)
Expired
May 19, 2013, 5:15 PM CDT
In force
18 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Greeley County, NE, Nance County, NE

The radar

The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 4:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS53 KGID 192157
TORGID
NEC077-125-192215-
/O.NEW.KGID.TO.W.0007.130519T2157Z-130519T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
  NORTHWESTERN NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 456 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES NORTHEAST OF WOLBACH...OR 31 MILES EAST
  OF ORD....AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD NORTH OF WOLBACH.  
           IT HAS DISSIPATED BUT THIS STORM IS STILL EXHIBITING      
           STRONG ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN GREELEY AND EXTREME NORTHWESTERN
  NANCE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4149 9828 4149 9815 4148 9814 4141 9829
      4139 9831 4139 9836 4145 9846 4164 9829
      4163 9828
TIME...MOT...LOC 2157Z 221DEG 17KT 4147 9834

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

HALBLAUB
2 follow-up statements
249 
WWUS53 KGID 192208
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT SUN MAY 19 2013

NEC125-192219-
/O.CAN.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
NANCE NE-
508 PM CDT SUN MAY 19 2013

...THE TORNADO WARNING FOR NORTHWESTERN NANCE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
      4149 9837 4164 9829
TIME...MOT...LOC 2209Z 232DEG 20KT 4150 9827

$$

NEC077-192215-
/O.CON.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
GREELEY NE-
508 PM CDT SUN MAY 19 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL GREELEY
COUNTY UNTIL 515 PM CDT...

AT 505 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF WOLBACH...OR 34 MILES EAST OF ORD...
MOVING NORTHEAST AT 25 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
      4149 9837 4164 9829
TIME...MOT...LOC 2209Z 232DEG 20KT 4150 9827

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HALBLAUB
931 
WWUS53 KGID 192216
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT SUN MAY 19 2013

NEC077-192226-
/O.EXP.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
GREELEY NE-
516 PM CDT SUN MAY 19 2013

...THE TORNADO WARNING FOR EAST CENTRAL GREELEY COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 AM.

LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
      4149 9837 4164 9829
TIME...MOT...LOC 2208Z 232DEG 20KT 4150 9827

$$

HALBLAUB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 19, 3:18 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 19, 3:18 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
318 PM CDT SUN MAY 19 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 235 PM CDT SUN MAY 19 2013

WE ARE MONITORING RADAR.

PLEASE SEE THE 1113 AM AFD FOR OUR MORE EXTENSIVE THINKING ON THE
CONVECTIVE ENVIRONMENT AND EXPECTATIONS.

ALOFT: AN 85 KT ULJ ON THE DYNAMIC TROPOPAUSE WAS EJECTING ONTO THE
SRN PLAINS WITH A CUT-OFF LOW DEVELOPING OVER SD.

SFC: A COOL FRONT BISECTED THE FCST AREA AT 19Z /ROUGHLY JUST W OF
HWY 281/. THIS FRONT WILL SLOWLY DEPART TO THE E THIS EVNG...
PUTTING THE FCST AREA IN THE COOL SECTOR OF THE CUT-OFF.

NOW THRU SUNSET: DESTABILIZATION IS UNDERWAY. SO EXPECT SCT TSTMS
WILL CONTINUE TO ERUPT. THE WIND PROFILE IS BECOMING UNIDIRECTIONAL
AND 0-5 KM SHEAR WILL BE DECREASING OVER THE NEXT 6 HRS. MLCAPE
SHOULD PEAK AROUND 1500 J/KG. STORMS SHOULD ORGANIZE INTO SHORT
LINE SEGMENTS OF MULTICELLS. OVERALL EXPECT A DECENT AMT OF SUB-
SEVERE HAIL WITH THE STRONGEST STORMS.

WHILE TOR WW 181 IS IN EFFECT FROM GENEVA NEB-BELOIT KS...THIS IS
MAINLY TO COVER THE INITIAL TSTM DEVELOPMENT THAT IS LIKELY TO TAKE
THE FORM OF MARGINAL 1" HAIL AND G60 MPH. AS THE STORM STRENGTHEN
THE MAIN SHOW WILL BE FURTHER E.

TNGT: TSTMS WANE WITH LOSS OF DAYTIME HEATING. FCST MAY BE A LITTLE
PESSIMISTIC ON CLOUDS. EXPECT M/CLEAR TO P/CLOUDY.

MON: A DECENT START TO THE DAY BUT UPR-LVL COLD POOL WILL RESULT IN
DESTABILIZATION AND ISOLATED AFTN SHWRS AND POSSIBLY A TSTM. BEST
CHANCE FOR THUNDER WILL BE S AND E OF THE TRI-CITIES. MOST PLACES
WILL REMAIN DRY.

BREEZY W WINDS WILL GUST 25-35 MPH AFTER 10 AM.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 318 PM CDT SUN MAY 19 2013

MAIN FORECAST CONCERNS WILL BE CHANCES FOR SHOWERS MONDAY NIGHT
THROUGH WEDNESDAY AND THUNDERSTORMS THURSDAY THROUGH SUNDAY AND
TEMPERATURES THROUGH THE PERIOD.

AN UPPER LEVEL LOW IN THE NORTHERN PLAINS WILL CONTINUE TO DRIFT
TO THE EAST FOR MONDAY NIGHT THROUGH WEDNESDAY. MONDAY NIGHT INTO
TUESDAY IT IS CLOSE ENOUGH THAT THERE IS A CHANCE FOR SHOWERS
ACROSS THE AREA. THE MUCAPE IS LITTLE TO NOTHING. IN ADDITION
DURING THIS TIME THERE IS A COLD FRONT THAT MOVES THROUGH THE
AREA. THIS WILL HELP TO KEEP TEMPERATURES BELOW NORMAL FOR THIS
TIME OF YEAR. BY TUESDAY NIGHT AND WEDNESDAY THE UPPER LOW MOVES
FURTHER TO THE NORTHEAST...BUT STILL SENDS SOME WEAK LOBES OF
ENERGY THROUGH THE FORECAST AREA. MOISTURE CONTINUES ACROSS MOST
IF NOT ALL OF THE AREA AND EXPECT THERE TO BE CLOUDS. THE SHOWERS
SHOULD BE CONFINED TO THE FAR NORTH AND THE CHANCES ARE MINIMAL.
THE COOLER AIR REMAINS ACROSS THE AREA.

A SHORT WAVE RIDGE BUILDS BEHIND THE UPPER LEVEL LOW IN THE
NORTHERN PLAINS. WITH THE UPPER LEVEL LOW TO THE NORTHEAST...THERE
IS A BREAK IN THE PRECIPITATION ACROSS THE FORECAST AREA WEDNESDAY
NIGHT. ANOTHER UPPER LEVEL WAVE THAT DEVELOPS IN THE NORTHWEST
CONUS WILL START TO AFFECT THE AREA AGAIN BY THURSDAY. THE FIRST
WEAK WAVE MOVES INTO THE AREA THURSDAY AND BRINGS A SMALL CHANCE
FOR THUNDERSTORMS ACROSS NORTH CENTRAL KANSAS. THE WEAK WAVES
CONTINUE TO MOVE INTO THE AREA THROUGH SUNDAY. MODELS HAVE SOME
DIFFERENCES IN THE TIMING OF THE WAVES AND THEREFORE SOME
DIFFERENCES IN HOW MUCH PRECIPITATION THERE WILL BE. IT LIKELY
WILL NOT BE RAINING ALL OF THE TIME IN EVERY LOCATION...BUT HAVE
KEPT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.

TEMPERATURES WILL REMAIN AROUND NORMAL FOR THIS TIME OF YEAR FOR
THURSDAY AND FRIDAY...BUT BY SATURDAY AND SUNDAY AS A SURFACE LOW
DEVELOPS ON THE HIGH PLAINS...WINDS TURN TO THE SOUTH AND THERE IS
SOME WARM ADVECTION. TEMPERATURES WILL WARM BACK ABOVE NORMAL AGAIN
FOR THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1237 PM CDT SUN MAY 19 2013

THIS AFTN: VFR. POCKETS OF IFR VSBYS IN SCT SHWRS/TSTMS THIS AFTN.
WONT INCLUDE TSRA/CB IN THE TAF UNTIL IT HAS A LEGIT CHANCE OF
HITTING THE TERMINAL. SO WATCH FOR AMENDMENTS. E WINDS AROUND 10
KTS WILL GRADUALLY SWING AROUND TO SW.

TNGT: VFR. ANY SCT SHWR/TSTM ACTIVITY WANES WITH SUNSET. W WINDS
AROUND 10 KTS.

MON THRU 18Z: VFR WITH W WINDS INCREASING AND GUSTING 25-30 KTS
AFTER 16Z.

CIG CONFIDENCE: MEDIUM
VSBY CONFIDENCE: HIGH
WIND CONFIDENCE: MEDIUM
WX CONFIDENCE: MEDIUM

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...JCB
AVIATION...HALBLAUB
Hazardous weather outlook, May 19, 3:23 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT SUN MAY 19 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
202030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
323 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. THERE
IS A SLIGHT RISK SOME THUNDERSTORMS COULD TURN SEVERE. THE MAIN
THREATS WILL BE ONE INCH HAIL...AND DAMAGING STRAIGHT LINE WINDS.

THE THREAT FOR THUNDERSTORMS WILL DIMINISH BY 9 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY ACROSS THE OUTLOOK
AREA. NO SEVERE STORMS WILL OCCUR.

THUNDERSTORM ARE POSSIBLE THURSDAY THROUGH SATURDAY. IT IS STILL
TOO EARLY TO DEFINITIVELY DETERMINE THE SEVERE WEATHER THREAT
LEVEL WITH THOSE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Special weather statement, May 19, 4:31 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT SUN MAY 19 2013

NEZ062-192200-
HALL NE-
431 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALL COUNTY UNTIL 500 PM
CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAIRO TO SHELTON...
AND MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WOOD RIVER...
  ALDA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 296 AND 307.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4104 9844 4071 9848 4072 9866 4105 9863
TIME...MOT...LOC 2132Z 277DEG 13KT 4097 9861 4076 9864

FAY
Local storm report, May 19, 4:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
437 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 N WOOD RIVER          40.84N 98.60W
05/19/2013  E0.88 INCH       HALL               NE   LAW ENFORCEMENT

            DEPUTY REPORTS NICKEL SIZE HAIL 1 MILE NORTH OF WOOD
            RIVER.

&&

REED
Local storm report, May 19, 4:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
440 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             5 NW WOOD RIVER         40.87N 98.67W
05/19/2013  E1.00 INCH       HALL               NE   PUBLIC

&&

JCB
Special weather statement, May 19, 4:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT SUN MAY 19 2013

NEZ060-061-192215-
BUFFALO NE-DAWSON NE-
444 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON AND WESTERN
BUFFALO COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OVERTON...OR 12 MILES EAST OF LEXINGTON...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OVERTON...
  ELM CREEK...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 248 AND 257.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 9939 4069 9935 4068 9957 4081 9963
TIME...MOT...LOC 2144Z 234DEG 13KT 4072 9953

FAY
Local storm report, May 19, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
453 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             4 N ST. LIBORY          41.14N 98.35W
05/19/2013  E1.75 INCH       HOWARD             NE   LAW ENFORCEMENT

0446 PM     HAIL             WOOD RIVER              40.82N 98.60W
05/19/2013  E1.00 INCH       HALL               NE   LAW ENFORCEMENT

0449 PM     HAIL             2 N PROSSER             40.72N 98.58W
05/19/2013  E0.50 INCH       HALL               NE   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED BY TRAINED SPOTTER

&&

REED
Local storm report, May 19, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             ST. PAUL                41.21N 98.46W
05/19/2013  E0.50 INCH       HOWARD             NE   CO-OP OBSERVER

            NWS CO-OP OBSERVER REPORTS DIME SIZE HAIL.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:09 PM CDTSevere Thunderstorm WarningGIDFranklin51 min
May 18, 7:18 PM CDTSpecial Weather StatementGIDPhelps27 min
May 18, 7:30 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster30 min
May 18, 7:39 PM CDTSpecial Weather StatementGIDWebster36 min
May 18, 7:47 PM CDTSpecial Weather StatementGIDBuffalo28 min
May 18, 7:59 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
May 18, 8:19 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Nuckolls26 min
May 18, 8:25 PM CDTSpecial Weather StatementGIDValley35 min
May 18, 8:47 PM CDTSpecial Weather StatementGIDFillmore, Hamilton, York43 min
May 18, 8:59 PM CDTSpecial Weather StatementGIDValley31 min
May 18, 9:28 PM CDTSpecial Weather StatementGIDFillmore, Polk, York32 min
May 18, 9:44 PM CDTSpecial Weather StatementGIDNance31 min
May 18, 10:56 PM CDTSpecial Weather StatementGIDThayer34 min
May 18, 10:58 PM CDTSevere Thunderstorm WarningGIDThayer32 min
May 19, 3:14 PM CDTSpecial Weather StatementGIDBuffalo31 min
May 19, 3:18 PM CDTSevere Thunderstorm WarningGIDBuffalo42 min
May 19, 3:26 PM CDTSpecial Weather StatementGIDGreeley, Howard, Valley34 min
May 19, 3:34 PM CDTSpecial Weather StatementGIDDawson26 min
May 19, 3:37 PM CDTSevere Thunderstorm WarningGIDDawson38 min
May 19, 3:49 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard41 min
May 19, 3:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall52 min
May 19, 4:15 PM CDTSevere Thunderstorm WarningGIDDawson45 min
May 19, 4:29 PM CDTSpecial Weather StatementGIDGreeley31 min
May 19, 4:31 PM CDTSpecial Weather StatementGIDHall29 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningGIDHall52 min
May 19, 4:39 PM CDTSevere Thunderstorm WarningGIDHoward, Merrick, Nance51 min
May 19, 4:44 PM CDTSpecial Weather StatementGIDDawson31 min
May 19, 5:02 PM CDTSpecial Weather StatementGIDBuffalo28 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick50 min
May 19, 5:29 PM CDTSevere Thunderstorm WarningGIDAdams, Clay46 min
May 19, 5:33 PM CDTSpecial Weather StatementGIDNuckolls12 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance51 min
May 19, 5:43 PM CDTSpecial Weather StatementGIDBuffalo32 min
May 19, 6:04 PM CDTSevere Thunderstorm WarningGIDNuckolls41 min
May 19, 6:23 PM CDTSevere Thunderstorm WarningGIDClay52 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.